# SDR CALA2014031490601

- Difficulty date: March 12, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N565UA
- Make and model: Boeing 757222
- Aircraft serial: 26669
- Aircraft time: 69,706 hours, 25,606 cycles
- Engine: Pwa PW2040
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 ENG HIGH OIL CONSUMPTION EXCEEDS LIMIT.  R & R NR 1 ENG OIL LUBE PUMP IAW MM 79-21-04, SERVICED OIL SYS TO FULL, MOTORED & ACP ENG IDLE RUN.  NO LEAKS NOTED OK FOR HIGH POWER RUN.
